# SDR USAA2013020700016

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 59,685 hours, 41,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT LIGHT AT PAX SEAT 21C INOP.  MAINTENANCE RECONNECTED WIRES FOR EMERGENCY EXIT LIGHT AT PAX SEAT 21C.  OPS CHECK OK.
